Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On distributions with support at the origin


Author: Leon Nower
Journal: Proc. Amer. Math. Soc. 19 (1968), 1043-1044
MSC: Primary 46.40
DOI: https://doi.org/10.1090/S0002-9939-1968-0231197-6
MathSciNet review: 0231197
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Schwartz, Théorie des distributions. I, Actualités Sci. Indust. No. 1245, Hermann, Paris, 1957; p. 100. MR 0107812 (21:6534)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.40

Retrieve articles in all journals with MSC: 46.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231197-6
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society